| Model Number |
M0061903230 |
| Medical Device Problem Codes |
Break (1069); Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code a0401 captures the reportable event of stent shaft break.
Event or Problem Description
It was reported that prior to a retrograde intrarenal surgery procedure, a tria ureteral stent was found broken after removal from the packaging.The procedure was completed using another tria ureteral stent of the same model.No patient injury or complications were reported.
Additional Manufacturer Narrative
Block h6: imdrf code a0401 captures the reportable event of stent shaft break.Block h11: investigation analysis he returned tria ureteral stent was analyzed, and during the inspection, it was found that the bladder coil detached, which did not confirm the reported event of stent shaft break.Based on the most relevant information, the analysis performed to the returned device, it is possible to conclude that this problem could be caused by operational factors.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.A risk review was completed and confirmed that the event of "stent shaft break and stent coil detached/separated" was defined in the risk documentation.This event type has been accounted during product risk analysis to support acceptable risk benefits for the product.Based on the results of the device evaluation, an investigation conclusion code of adverse event related to procedure was assigned to this investigation.
Event or Problem Description